Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
199 Doctors are Online
Ask a Urologist   »  

Stomach pain while urinating and blood at the end. Told to have UTI and given medicine. No relief

User rating for this question
Very Good
Answered by

Practicing since : 1991
Answered : 1415 Questions
Form past one week i have been observing a server stomach pain when i am about to finish my urine.

And at the end of my urniation i am urniating blood.

I have conulted a doctor near my office, he suggessted few tablets and a syrup and says it is a UTI- Urinary Track Infection / Bladder infection

He has condcuted two tests of my urnine- Urnie Sensitivity and Urnine Culture and based on this report he told that its a track infection

I continued for one week and was ok but again yesterdy i started getting the same pain and blood.

I went back to the doc agai.. he has told me to take a Ultrasonography / Ultrasound and again Urnie Culture test today.

I need your help to undersatnd whats wrong with me and why this happens and how to cure this

Posted Tue, 2 Jul 2013 in Urinary and Bladder Problems
Answered by Dr. G.Srinivasan 39 hours later
Welcome to the forum.

I went through your history and it fits with due to poor quality by the manufacturer or the bacteria has developed resistance to it.
3. The medicine suggested is not the correct one.

To solve the issue we need to

1. Treat the current infection,
2. Prevent further attacks.

To do the first, we need repeat culture with a new urine sample to identify the bacteria causing the issue and treat accordingly.
For the second, ultrasound will help find out if there are stones or block, which may need correction to prevent recurrence.

I can comment better with

1. Old urine test report.
2. New urine test report.
3. Ultrasound films and reports.

Hope this helps,
Best regards
Above answer was peer-reviewed by
Share on Facebook
Share on Twitter
Share on Google+
Question is related to

The user accepted the expert's answer

Ask a Urologist

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor